uu.seUppsala University Publications
Change search
CiteExportLink to record
Permanent link

Direct link
Cite
Citation style
  • apa
  • ieee
  • modern-language-association
  • vancouver
  • Other style
More styles
Language
  • de-DE
  • en-GB
  • en-US
  • fi-FI
  • nn-NO
  • nn-NB
  • sv-SE
  • Other locale
More languages
Output format
  • html
  • text
  • asciidoc
  • rtf
Fixing the renormalization scheme in NNLO perturbative QCD using conformal limit arguments
Uppsala University, Teknisk-naturvetenskapliga vetenskapsområdet, Physics, Department of Nuclear and Particle Physics.
1996 (English)In: PHYSICAL REVIEW D, ISSN 0556-2821, Vol. 54, no 5, 3420-3426 p.Article in journal (Refereed) Published
Abstract [en]

We discuss how the renormalization scheme ambiguities in QCD can be fixed, when two observables are related, by requiring the coefficients in the perturbative expansion relating the two observables to have their conformal limit values, i.e., to be indepen

Place, publisher, year, edition, pages
AMER INST PHYSICS , 1996. Vol. 54, no 5, 3420-3426 p.
Keyword [en]
TO-LEADING ORDER; CROSS-SECTION; QUANTUM CHROMODYNAMICS; ALPHA-S; SCALE; ANNIHILATION
Identifiers
URN: urn:nbn:se:uu:diva-26774OAI: oai:DiVA.org:uu-26774DiVA: diva2:54668
Note
Addresses: Rathsman J, UNIV UPPSALA, DEPT RADIAT SCI, BOX 535, S-75121 UPPSALA, SWEDEN.Available from: 2008-10-17 Created: 2008-10-17 Last updated: 2011-01-15

Open Access in DiVA

No full text

Other links

http://arXiv.org/abs/hep-ph/9605401
By organisation
Department of Nuclear and Particle Physics

Search outside of DiVA

GoogleGoogle Scholar

urn-nbn

Altmetric score

urn-nbn
Total: 352 hits
CiteExportLink to record
Permanent link

Direct link
Cite
Citation style
  • apa
  • ieee
  • modern-language-association
  • vancouver
  • Other style
More styles
Language
  • de-DE
  • en-GB
  • en-US
  • fi-FI
  • nn-NO
  • nn-NB
  • sv-SE
  • Other locale
More languages
Output format
  • html
  • text
  • asciidoc
  • rtf